# SDR CALA9700053

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN PUSHED IN AND SHEAR TIES BROKEN DUE TO GROUND DAMAGE AT BS 420, LONGERONS 27L TO 27R.  THE AREA WAS REPAIRED IAW SRM 53-00-07.
